# SDR GTIA050257

- Difficulty date: September 21, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 474-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT STATION 474-480, 18L X=0.028 D=1.0.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLERS.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS.  (M)
